Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44988
Title: Stability of finite difference schemes for nonlinear complex reaction–diffusion processes
Authors: Araújo, Adérito 
Barbeiro, Sílvia 
Serranho, Pedro 
Issue Date: 2015
Publisher: Oxford University Press
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: IMA Journal of Numerical Analysis
Volume: 35
Issue: 3
Abstract: In this paper we consider explicit, implicit and semiimplicit finite difference schemes for a general nonlinear reaction–diffusion equation. The stability condition for each method is established and several particular cases are highlighted. To illustrate the theoretical results we present some numerical examples.
URI: http://hdl.handle.net/10316/44988
DOI: 10.1093/imanum/dru037
10.1093/imanum/dru037
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
AraujoBarbeiroSerranho2015a.pdf5.18 MBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

5
checked on Nov 2, 2021

Page view(s) 20

560
checked on Nov 25, 2021

Download(s)

159
checked on Nov 25, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.